Hi, Kat! You should never adjust your medications without professional advice from your doctor. Some drugs can cause discontinuation symptoms when stopped and you also risk a rebound of your original symptoms. Best regards, Wildcat
Hi! My answer is yes, you need to taper off of it. I was taking 200mg a day and they tapered me off with no problems. He decreased it 50mg every 2 weeks until I was off of it. You should definately do it under drs supervision though. Wish you luck. Ruth
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.